# SDR 05FDEA02399

- Difficulty date: August 11, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT SIDE FRAME GOUGED, CENTER OF FRAME.   REPAIRED PER SRM 53-30-2.
